# SDR REXA2017032600413

- Difficulty date: March 26, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 7,537 hours, 5,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR SILL HAS CORROSION AT FS 330. REMOVED AND REPLACED PAX DOOR LWR SILL IAW SRM 51-42-06 AND SRM 51-41-02. OPS CHECK OF PASSENGER DOOR GOOD IAW AMM 52-11-00-710-801.
